# SDR ASAA11510187

- Difficulty date: July 29, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 17,841 hours, 5,562 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Warning Message
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACQUIRED FAULT CODE ON EEC BITE TEST. FAULT CODE 77 20862 NR 2 ENG BOTTOM LEFT EGT SIGNAL OUT OF RANGE. GROUNDED YES. NR 2 ENG SHOW NO RECENT FAULTS EEC TEST CHECKED NORMAL. NO DEFECTS NOTED AT THIS TIME DURING EGT IND CLEANING & EGT PROBS ALL WITHIN LIMITS.
